# SDR FDEA201805221312

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 62,839 hours, 13,160 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cylinder
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD ELEV 3 OFF AT 4.9 QUANTITY IN HYD SYSTEM 3.  TURNED LT & RT HYD 3 PUMPS OFF.  QUANTITY CONTINUED TO  DECREASE.  HYD 3 OFF ILLUMINATED AT 2.5, SELECTED HYD AUTO AND QUANTITY CONTINUED TO DECREASE.  HYD 3 QUATITY AT .8 WHEN LANDING GEAR LOWERED NORMALLY.  REMOVED AND REPLACED THE LT MLG RETRACT CYCLINDER IAW AMM 32-33-20-4.  OK FOR SERVICE
